# SDR CA050120002

- Difficulty date: October 28, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 737248C
- Aircraft time: 55,066 hours
- Engine: Pwa JT8D9A
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: 65C25920
- Condition: Misinstalled
- Location: Rt Aileron
- Component: Aileron, Boeing
- Component part number: 6546454504
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY MAINTENANCE THE RT AILERON WAS DISCOVERED IN AN IMPROPER CONFIGURATION. THE BALANCE WEIGHT ASSOCIATED WITH A COMPOSITE UNIT WAS FOUND TO BE INSTALLED WHEN THE AILERON WHICH WAS REMOVED FOR REPAINT COULD NOT BE BALANCED AT REINSTALLATION. THE BALANCE WEIGHT IS USED ON 65C25911 COMPOSITE SERIES AILERONS. THE DATE OF INSTALL IS NOT KNOWN.
